# SDR CALA9800744

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5530 · Vertical Stabilizer
- Part: Stringer
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERT STAB INNER COMPARTMENT NR 7 STRINGER NR 2 AND NR 3 CRACKED (2) AT ATTACH BOLT.  REPAIRED NR 7 RT STRINGER NR 2 AND NR 3 ON VERTICAL STAB PER SRM 55-30-4.
